Blueish skin and dizziness
This is a follow up from the above post:
I got really fucked up using the same Tribal Juice brand 15mL poppers, but I ate well that day, and took vitamin C 20min before starting. I also had some beers. I went hard at it for about 2 hours.
Anyways, the result. Blue finger nails, blue lips and even a slightly blue face. Seems like food and Vit-C don't affect it, visually at least. And perhaps it is the brand and it contains some other chemical or a type of nitrite that causes this.
Physically I feel fine, I just look blue, but should go away after a few hours.
I have 3 more brands that I purchased and will be posting the results of these 'tests' here in the near future.
For context I am a scientist, an avid drug user, and poppers enthusiast, but health is important and identifying brands and or chemicals that cause problem this is also important.
I used poppers after drinking wine and my lips turned dark blue and i see a yellow spot when i read sth, should i be worried? Will it go away?
Had a session on poppers 1 eve round a gentalmans house, been drinking vodka,kept on sniffing ,got into the bedroom and fainted only for a split second but ended up on the floor.when I got up he told me I had gone blue,God only knows how I drove home that night my vision ad completely gone..very scary.
I am a long time poppers user (+20 jrs) and have since 3 years problems with poppers. After use black spots in sight and blue face, fingers and feet. This is really scary, I have to stop using them!
After a session on leather cleaner. I found my self sitting for 5 minutes to compose. I wondered why the petrol station lady said do i not have a heater in my car. And when my girlfriend pointed out my lips and fingers were blue. This was 2 hours after my experience. This is new. I dont have great circulation. I am an addict. I get worse and worse. One extreme after another. Composing my self afterwards is getting longer. Sometimes i over do it during sex and have to stop. Iv tried poppers in past when i was younger. Bought a bottle a couple year ago for a laugh online. A look down memory lane. Found the orgasm alone or with partner was amazing and the feeling during fore play heightened. Found a website which sells em all. Poppersrus. Bought so many iv probably tried around 50. Found poppers strength doesnt last long. Leather cleaner is stronger. Lasts longer. Better value for money. I have three bottles left. And need to tone down taking them. Once they gone thats it. Turning blue. My hearts beating so fast. Am i going to have a heart attack. Turning yellow. Looking like iv abused something. I do have a blur in middle of right eye. Nothing major but a blur which made an eye test difficult. I put it down to old age 36. But reading these posts. Maybe its poppers. My girlfriend can say thats enough. I cant just keep going and going. Searching for stuff round house to get a buzz off. Petrol. Furniture polish. Turps. Glue. I turned blue. I googled my symptoms. I added id done it with leather cleaner. I found this page. Be safe folks. Kick it out ya life. And dont drink it with a straw or at all.
I have been doing poppers (buzz) for 1 hour today and my lips and fingernails was blue. This is 3 hours later and they are still slightly blue.
This has never happened to me before using poppers so not sure if it is just the brand or what?
I have drank some water and had a walk 2 hours ago but it's still blue.
Just want to share that I am not a regular user. I bought the yellow bottle rush brand and used it on a off. Last week I have used a bit too much one afternoon just solo fun. The same day I started developing blurry vision. It’s been a week and my vision is very deteriorated. I can see clearly objects that are far, but anything close such as phone, laptop, reading it is so blurred I can’t reqd at all. I bought glasses in pharmacy otherwise I am unable to work. It’s all so embarrassing I really hope it goes away. To make it worse I also developed a feeling of numbness in my fingertips. I google it and it’s called paresthesia which can be very debilitating. Third day with it and still no signs of going away?
Did I damaged my health irreversibly?? I’m never touching this thing ever again!!
Hi guys. I've been using poppers for about 15 years and a few years ago, my skin would end up really dry and would start peeling and this was mostly with Rush but then it would go away. Lately though, even though I haven't used Rush, I have noticed two large blue spots above my lips and under my nose. It's scary and pretty visible. First, I thought I was imagining it but when someone else pointed it out, I was alarmed and embarrassed! It basically looks like a burn but hasn't gone away in a couple of months. Reading through the posts above, I see other people complaining about other symptoms elsewhere on the body but no one seems to have had this issue. Anyone have any similar symptoms or have any suggestions on how to reverse the dark color that's now seemingly permanent and right above my lips and under my nostrils?
Cyclopentyl Nitrite is known to cause eye damage. its in the super rush
I had an extended session with Double Scorpion Gold and Scorpion Black. I used the sock method. I've used poppers over the years and have had transient Blue fingers. However, this last session was longer than I am about 3 hours of dildo-ing myself. The Blue tinge is not simply going away. I took my Blood Oxygen level... I have a blood-Ox monitor. I take it every day, several times a day because I am on ADHD drugs. It is always no lower than 95 and usually hovers around 98-100. it is holding steady now between 83-85. Man, that's low!!!! My eye-site is a bit fuzzy and my chest feels a bit heavy (breathing wise). I will NOT be doing this again. To be frank, I'm kind of freaked out. If I could stay home I'd be fine by the morning but I have to drive to pick up my dog in two hours. I hope I am a bit more normal by then cause right now... Heart rate is over 120 BPM. B/Ox is 84 and Blood Pressure 111/79... you might think that's great but when I am on adderall, it is 140/90. My normal reading when I wake up is 120/80 (within a few points). The sock method is too much. This is the first time I am having any concerns. Plus, I am sure that I bruised my prostate and hurt my asshole. On top of all this... I ejaculated a lot, many times but I had no orgasm and my dick was like a piece of rope. Time to take a long break.
The risks are real with isopropyl, pentyl and hexyl nitrites. They can cause tachycardia and it can be fatal, along with the replacement of haemoglobin which results in the blood not being able to carry enough oxygen to organs.
Sudden death is a real issue with this nasty isopropyl Nitrite that is sold in the UK now. It is only legislation that has the manufacturers changing the formula. This has been going on for many years, more recently around 2007 where law makers outlawed isobutyl nitrite for retail sale and now manufacturers use isopropyl alcohol (tape head cleaner) to make isopropyl nitrite, a supposed analogue, because its cheap and the materials to make it are readily available. However, it is not a direct replacement, by any stretch of the imagination.
Stay away from Bears Own, English and all the other round bottles of shit you can buy over the counter at your local shop. They won't be anything like what you get with the Amyl brand I describe above and you could die from using that shit you can readily buy anywhere I the UK.
I have tested all these and risked my health so you don't have to.
Please don't damage your eyes, please don't get haemoglobin difficiancy related cyanosis, please don't tempt sudden death syndrome. Please never buy and use isopropyl nitrite in the UK.
A lot of posts on here talk about long sessions. I just had a relatively short session. Maybe 45mins, with only taking 5/6 huffs.
Felt super woozy after and had slight hearing impairment. My ears were ringing (this was not after a night out, or around any loud noises) and noticed my lips a dark purple/blue and my fingernails too. It subsided after about an hour, after drinking a couple of glasses of water and eating a big meal.
The poppers were the leather cleaner brand, bought in the UK. I’ve always enjoyed poppers, but recently it seems like the post wooziness has gotten much worse, I’ve also suffered erection problems - it generally doesn’t get super hard anymore (comparing it to the guy I was just with - he was rock solid).
After reading all the posts on here about vision loss, i’ve poured them all down the sink. It’s not worth it. I will be taking a break from porn, and dating apps too, as these are the triggers for me.
Take care guys. You’re long term health, and vision is far more important than a chemical fuelled orgasm.
I seldom use poppers either to masturbate or have sex. Today, after the 4th sniff on Amsterdam alone, I felt really sick, my heart was pounding very fast. I turned completely blue: toes, fingers, penis, nose, eyes. GAME OVER! I dumped it in the drain won't ever sniff again.
I just had a short solo session with poppers (Ultimate) and when I went to the bathroom I realized my lips were purple/blue. It never happened to me before as long as I’m aware and I’ve been using this same brand for almost 2 years now. It’s important to note that I have had longer sessions than this one and I was completely fine.
It’s been like an hour and my lips are slightly better, but still a little dark. Also when I finished the session I experienced some hearing impairment.
I’m drinking a lot of water, just had some vitamin C, and also drinking some orange juice to see if it helps to get back to normal quickly. I’m going for a walk shortly.
I’ll come back with updates!
Hey, just a quick update: I actually got better before I went out for a walk. I’m taking a break from poppers. It was really scary.